MAUDE Adverse Event Report: BIOMET MICROFIXATION STERNALOCK BLU SYSTEM BLADE, STERNALOCK POWERDRIVER

BIOMET MICROFIXATION STERNALOCK BLU SYSTEM BLADE, STERNALOCK POWERDRIVER
Model Number N/A
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Complaint sample was evaluated and the reported event was confirmed.The blades were visually evaluated and found to have some slight brownish residue present.The residue was not able to be wiped away with alcohol and a wipe.The complaint is confirmed.Dhr was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00109-2, 0001032347-2019-00110-2, 0001032347-2019-00111-2, 0001032347-2019-00294, 0001032347-2019-00295, 0001032347-2019-00296.
 
Event or Problem Description
It was reported this item was dull and rusted.This was noted during inventory inspection.There was no patient involvement.

Brand Name
STERNALOCK BLU SYSTEM BLADE, STERNALOCK POWERDRIVER
Common Device Name
BLADE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8636588
Report Number0001032347-2019-00293
Device Sequence Number2211936
Product Code HRS
UDI-Device Identifier00841036140984
UDI-Public00841036140984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number73-1191
Device Lot Number194960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1